IEECAS OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Multidecadally resolved polarity oscillations during a geomagnetic excursion 期刊论文
PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA, 2018, 卷号: 115, 期号: 36, 页码: 8913-8918
Authors:  Chou, Yu-Min;  Jiang, Xiuyang;  Liu, Qingsong;  Hu, Hsun-Ming;  Wu, Chung-Che;  Liu, Jianxing;  Jiang, Zhaoxia;  Lee, Teh-Quei;  Wang, Chun-Chieh;  Song, Yen-Fang;  Chiang, Cheng-Cheng;  Tan, Liangcheng;  Lone, Mahjoor A.;  Pan, Yongxin;  Zhu, Rixiang;  He, Yaoqi;  Chou, Yu-Chen;  Tan, An-Hung;  Roberts, Andrew P.;  Zhao, Xiang;  Shen, Chuan-Chou;  Chou,Yu-Min
Adobe PDF(3350Kb)  |  Favorite  |  View/Download:39/2  |  Submit date:2018/09/30
Multidecadally Resolved Polarity Oscillations  Geomagnetic Excursion  Abrupt Reversal Transition  Asymmetrical Interhemispheric Polarity Drifts  Stalagmite U-th Dating